Skip to main content

Regular moments for symmetric images

Paramesan, R., Palaniappan, Ramaswamy, Omatu, Sigeru (1998) Regular moments for symmetric images. Electronics Letters, 34 (15). pp. 1481-1482. ISSN 0013-5194. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:71061)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)

Abstract

Symmetrical images in the x and/or y directions give zero values

is proposed that regular moments be computed from centres other

scale, rotation, and/or reflection invariance of regular moments.

Item Type: Article
Additional information: Unmapped bibliographic data: JO - Electronics Letters [Field not mapped to EPrints]
Divisions: Faculties > Sciences > School of Computing
Faculties > Sciences > School of Computing > Data Science
Depositing User: Palaniappan Ramaswamy
Date Deposited: 14 Dec 2018 17:44 UTC
Last Modified: 30 May 2019 08:35 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/71061 (The current URI for this page, for reference purposes)
Palaniappan, Ramaswamy: https://orcid.org/0000-0001-5296-8396
  • Depositors only (login required):